The q-concavity constants of Lorentz sequence spaces and related inequalities.

Jameson, Graham J. O. (1998) The q-concavity constants of Lorentz sequence spaces and related inequalities. Mathematische Zeitschrift, 227 (1). pp. 129-142. ISSN 1432-1823

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Mathematische Zeitschrift
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
19437
Deposited By:
Deposited On:
13 Nov 2008 11:48
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 06:15